My wife visited a beauty parlour to get her arms waxed on Saturday last weekend. She had rashes that night and we thought it would get better next morning however it worsened. The rashes then became like acne which was spread all across the arms.
Like the answers? Chat privately for 24 hours with the doctor of your choice
This is folliculitis which happens quite frequently after waxing. She needs antibiotics and anti inflammatory drugs. Show it to dermatologist .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.